Submanifolds of hermitian symmetric spaces

Xiaojun Huang, Yuan Yuan

Research output: Chapter in Book/Report/Conference proceedingConference contribution

8 Scopus citations

Abstract

We study the problem of non-relativity for a complex Euclidean space and a bounded symmetric domain equipped with their canonical metrics. In particular, we answer a question raised by Di Scala. This paper is dedicated to the memory of Salah Baouendi, a great teacher and a close friend to many of us.

Original languageEnglish (US)
Title of host publicationSpringer Proceedings in Mathematics and Statistics
PublisherSpringer New York LLC
Pages197-206
Number of pages10
Volume127
ISBN (Print)9783319174426
DOIs
StatePublished - 2015
EventInternational Conference on MIMS-GGTM, 2014 - Tunis, Tunisia
Duration: Mar 24 2014Mar 27 2014

Other

OtherInternational Conference on MIMS-GGTM, 2014
CountryTunisia
CityTunis
Period3/24/143/27/14

Keywords

  • Bergman metric
  • Hermitian symmetric space
  • Isometric embedding
  • Nash algebraic function

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Submanifolds of hermitian symmetric spaces'. Together they form a unique fingerprint.

Cite this